# SDR SWAA2025012788097

- Difficulty date: January 21, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 23,501 hours, 12,000 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detection Sys
- Condition: Out Of Tolerance
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING TO BODY OVERHEAT LIGHT ILLUMINATED DURING CLIMB. RAN QRH - LIGHT STAYED ILLUMINATED. LIGHT FLICKERED IN DESCENT AND EVENTUALLY EXTINGUISHED DURING ARRIVAL.<[01] T/S PER FIM 26-18 TASK 802 FOUND BITE CODE 14 STORED IN MEMORY. FOUND NO LEAKS OR EVIDENCE OF LEAKS ON LH LE BLEED. FOUND VOLTAGE OUT OF SPECIAL ON DETECTOR M268. R/R IAW AMM 26-18-02. OPS CK GOOD.;[02] SPECIAL SHOULD BE SPEC
